# SDR ASAA2022060338546

- Difficulty date: June 3, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 25,327 hours, 8,051 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7600 · Engine Controls
- Part: Brake Assy
- Part number: 254A12906
- Condition: Failed
- Location: Flight Compartme
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPORTS OF #2 ENGINE FAIL MESSAGE AT ENGINE SHUTDOWN. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE START BRAKE ASSEMBLY REF B737-900 AMM 76-11-10/401. OPERATIONAL CHECK GOOD REF AMM 76-11-10-420-801-F00 STEP H. ETOPS GROUND VERIFICATION SUCCESSFUL.
